# SDR SWIA2020071451332

- Difficulty date: June 8, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD GROUND SPOILER ACTUATOR LINK HAS CORRODED HARDWARE.  (C-CHECK) RO 7/10/2020  REMOVED AND REPLACED THE RT INBD GROUND SPOILER ACTUATOR LINK HARDWARE REF AMM.  ALL CHECKS GOOD.
